# SDR SIMA9700181

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - FLT 4197 - PASSENGER STEP EMERGENCY LIGHT INOP.  RAI'D LIGHT ASSEMBLY.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
